# SDR AALA201803239005

- Difficulty date: March 22, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 52,765 hours, 23,200 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHOWS OPEN WHEN CLOSED AND ARMED.  PERFORMED TSM 52-13-00-810-803-A.  OPS TESTED GOOD.  COULD NOT DUPLICATE FAULT.  NO 30 DAY HISTORY.
